| Model Number |
305U27 |
| Medical Device Problem Codes |
Calcified (1077); Insufficient Device Problem Information (3190); Patient Device Interaction Problem (4001); Material Split, Cut or Torn (4008); Thickening of Material (4056); Intravalvular regurgitation (4068)
| Health Effect - Clinical Codes |
Calcium Deposits/Calcification (1758); Aortic Valve Insufficiency/ Regurgitation (4450); Insufficient Information (4580)
| Date of Event |
02/01/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information that approximately 12 years and 4 months post implant of this 27mm aortic bioprosthetic valve, it was explanted and replaced with a bioprosthetic valve of different model.The reason for the replacement was not reported.No additional adverse patient effects were reported.
Event or Problem Description
Medtronic received additional information which stated that the reason for the replacement was severe chronic aortic regurgitation (ar).It was stated that during explant of the valve, it was observed that one valve leaflet was missing entirely and the other two leaflets were badly degenerated with microcalcified commissures, minor thrombus and cracks.It was noted that the patients native annulus was also calcified.Pannus was also observed.
Additional Manufacturer Narrative
Updated b1 updated b2 updated b3 updated b5 updated b7 updated d6b updated e updated h6 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.